Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

July 5, 2021Teller County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 5, 2021, 2:22 PM MDT for Teller County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2021, 2:22 PM MDT (20:22 UTC)
Expired
Jul 5, 2021, 2:45 PM MDT
In force
23 min
Issued by
NWS Pueblo, CO

County Teller County, CO

The radar

The Pueblo radar (KPUX), 105 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2021-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2021-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-470 J/kg
Mixed-layer LCL
2151 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

614 
WWUS85 KPUB 052022
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
222 PM MDT Mon Jul 5 2021
 
COZ081-082-052045-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
222 PM MDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TELLER AND WESTERN EL
PASO COUNTIES UNTIL 245 PM MDT...

At 222 PM MDT, Doppler radar was tracking a strong thunderstorm near
Divide, or 23 miles northwest of Colorado Springs, moving southeast
at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Woodland Park, Green Mountain Falls, Divide and Pikes Peak. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3907 10529 3912 10516 3884 10497 3879 10524
TIME...MOT...LOC 2022Z 332DEG 16KT 3902 10518 

$$

kam

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 5, 12:16 PM MDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jul 5, 12:16 PM MDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1216 PM MDT Mon Jul 5 2021

.UPDATE...
Issued at 1215 PM MDT Mon Jul 5 2021

No big changes to the forecast for today, with heavy rainfall and
flash flooding across the burn scars still the main concerns.
Thunderstorm activity across the mountains has begun and will
continue to increase in coverage over the next couple of hours.
These storms will be efficient rain producers, with the threat of
burn scar flash flooding quickly increasing early this afternoon.
Additionally, given the slow movement and expected high rainfall
rates, any location over or near the mountains will have a flash
flood risk. Storms still expected to move east off of the
mountains and into the I-25 corridor this afternoon and evening,
and as they do so, will support a threat of strong to severe
storms. Still expect the main hazards to be 1-1.5" hail and 60mph
wind gusts under the strongest storms.

&&

.SHORT TERM...(Today and tonight)
Issued at 340 AM MDT Mon Jul 5 2021

Main Points:

1) Flash Flood Watch has been issued for the burn scars from 12PM to
9PM today.

2) Severe thunderstorms are possible over the I-25 corridor later
this afternoon and evening. Main risks will be 1-1.5" hail and 60mph
wind gusts under the strongest storms.

The upper level pattern remains similar to that of yesterday with a
high pressure circulation centered over the 4 corners region.
Ample moisture is still in place over the mountains and currently
the dew point observations in Salida is 50F, which is quite high.
The surface to 700hPa flow over the plains will be from the east,
which will advect moist air towards the eastern mountains and
through the mountain gaps aiding in filling the mountain valleys
with more moist air. A strong shortwave is expected to propagate
overhead this afternoon, aiding in widespread thunderstorm coverage
over the mountains. SPC HREF data paintball plots >40dbz and mean
QPF aids in confidence that heavy rain producing thunderstorms
will develop in the vicinity, if not over, high risk areas for
flash flooding, such as the burn scars and the Chalk Cliffs.
Saturated soils outside of the burn scars are also prone to flash
flooding. With all of this being said, we have issued a Flash
Flood Watch from 12PM to 9PM for the burn scars and Chalk Cliffs.

The SPC issued a Marginal Risk for severe weather over the I-25
corridor for this afternoon and evening. As mentioned in the
previous paragraph, moist low level air is expected to be advected
towards the mountains and the I-25 corridor. The enhanced low level
moisture and efficient day time heating will result in CAPE values
around 1000-1500 J/kg. The 0-6km bulk shear values are around 20-30
kts and the hodograph is straight. So as the storms that develop
over the mountains propagate east over the I-25 corridor, they'll
encounter a modest CAPE and sheared environment which could produce
a few severe storms. Main risks at this point in time are 1-1.5"
hail and 60 mph wind gusts under the strongest storms.

Lingering storms are possible through the overnight hours as a
surface cyclone remains over the eastern plains adding enhanced low
level convergence over the northern I-25 corridor and north of
Highway 50 and orographic lift over El Paso, Pueblo, and Fremont
Counties. CAPE values will be limited as diurnal cooling occurs, but
some heavy rain with rumbles of thunder are possible. Scattered PoPs
have been included in the grids through the overnight.

High temperatures will be similar to what they were yesterday and
will be dependent on where thunderstorms develop and where cooler
thunderstorm outflow air spreads. Expect high temperatures in the
low to mid 90s over the plains, the mid to upper 80s over the
mountain valleys, and the mid 70s over Lake and Teller Counties. Low
temperatures tomorrow morning will be in the low to mid 60s over the
plains, the 40s to low 50s over the mountain valleys and Teller
County.

.LONG TERM...(Tuesday through Sunday)
Issued at 340 AM MDT Mon Jul 5 2021

...Some marginal severe possible Tuesday along with heavy rain
southern mtns, then hot late week, then cooling off for the
weekend...

The best chance of precip over our region during this period is
likely going to occur on Tuesday. A boundary is going to work its
way south and will likely extend from KTAD to KLAA by 18Z Tuesday.
This boundary will be the focus for storms on the plains which may
start relatively early in the day. With respect to strong/svr
storms, this boundary will have the potential to produce a favorable
horizontal sfc shear pattern, which could be favorable for landspout
production. Of course, if the boundary surges southward then spout
potential will be decreased. The other area of concern this day will
be along the mtns/plains interface as stout northeast winds in the
lower atmosphere will be pushing into the eastern slopes of the s
mtns. This will likely allow for locally heavy rains to occur, and
burn scar flooding will be enhanced this day.

The interior mtns will likely remain dry on Tuesday. Max temps
Tuesday will likely remain be several degrees below normal,
especially on the plains.

Wednesday will be drier across the region although max temps will be
similar to Tuesdays max temps. The best chance of precip this day
will be along the CO/NM border.

Thursday and Friday will be hot and thunder will be hard to come by.
The best chance will be over the mtns and the storms will be
isolated. It will be hot these two days with temps in the 90s over
the plains, with temps nearing 100F along the lower Ark Rvr valley.
San Luis Valley will be in the upper 80s.

For the weekend, the mid level ridge will be forced westward
allowing for N-NW flow to develop over the region. This will allow
temps to cool off some and shower and thunderstorms chances will
once again increase over the region. Warmer and drier for early next
week. \/Hodanish

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1143 AM MDT Mon Jul 5 2021

VFR conditions will be predominant throughout the forecast period
for all TAF sites, CIGs will remain fairly high based although they
could come down a bit in SHRA or TSRA in the vicinity of all
terminals later in the afternoon and evening. KALS looks to have
the best chance of TSRA later today. Precipitation could also
reduce VIS temporarily into possibly MVFR or even IFR criteria.
KPUB will more than likely only see SHRA in the vicinity later
this evening. Keep in mind that outflows can also cause wind
shifts to occur in the vicinity of anyone of these terminals. Some
of the higher wind gusts in the lower levels near KALS later in
the day could also result in some light to moderate CAT near the
surface.

Winds at KALS will be primarily light and variable and then
become NW'ly and then back to the NE and increase a little with
some gusts as high as 22 kts, they will weaken later in the
evening and become East to SE'ly. At KCOS and KPUB, SE'ly winds
will eventually shift out of the NW later this evening and then
remain from that direction throughout the rest of the forecast
period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 9 PM MDT this evening for COZ060>062-
072>074-077>080-087.

&&

UPDATE...RODRIGUEZ
SHORT TERM...SKELLY
LONG TERM...HODANISH
AVIATION...STEWARD
Hazardous weather outlook, Jul 5, 11:55 AM MDT, 2 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1155 AM MDT Mon Jul 5 2021

COZ058>089-093>099-061800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1155 AM MDT Mon Jul 5 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Widespread thunderstorms are expected over the mountains and
mountain valleys this afternoon and evening. The thunderstorms
will then move into the plains, around the I-25 corridor, later
this afternoon and evening. A few of the thunderstorms along the
I-25 corridor may become severe, with the main severe weather
hazards expected to be 1 to 1.5 inch hail and 60 mph winds.

Flash flooding will be possible over the Spring, Decker, Junkins,
and Hayden Pass burn scars, as well as the Chalk Cliffs if a
heavy rain producing thunderstorm develops over one of these burn
scars.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Showers and thunderstorms, some possibly marginally severe, will
be possible on Tuesday across the plains and along the east slopes
of the southern mountains. A few of the storms on the east slopes
of the mountains will have the potential to produce locally heavy
rain, which may cause flash flooding on the burn scars.

On Wednesday, showers and thunderstorms will be possible mainly
along the Colorado and New Mexico border.

On Thursday and Friday, only isolated thunderstorms will be
possible, mainly over the mountains.

A chance of showers and thunderstorms will return to the entire
region for the weekend as cooler air moves back into the region.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible over all of south central and southeast Colorado this
afternoon and evening.

RODRIGUEZ

In the hours before

Special weather statement, Jul 5, 1:12 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
112 PM MDT Mon Jul 5 2021

COZ060-064>066-069-052000-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Saguache County West of Continental Divide Below 10000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
112 PM MDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAGUACHE COUNTY
UNTIL 200 PM MDT...

At 111 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Bonanza, or 19 miles southwest of Decker Burn Scar,
moving south at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central
Saguache County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3834 10639 3835 10616 3815 10612 3814 10639
TIME...MOT...LOC 1911Z 357DEG 7KT 3825 10627

Rodriguez
Special weather statement, Jul 5, 1:25 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
125 PM MDT Mon Jul 5 2021

COZ067-068-052000-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
125 PM MDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MINERAL COUNTY UNTIL
200 PM MDT...

At 125 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles southwest of Wagon Wheel Gap, or 47 miles north of Dulce. This
storm was nearly stationary.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of west central
Mineral County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3762 10712 3767 10712 3768 10713 3770 10711
      3763 10692 3751 10705 3754 10713
TIME...MOT...LOC 1925Z 301DEG 4KT 3762 10707

kam
Special weather statement, Jul 5, 1:52 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
152 PM MDT Mon Jul 5 2021

COZ062-063-052030-
Central Chaffee County Below 9000 Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
152 PM MDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHAFFEE COUNTY UNTIL
230 PM MDT...

At 152 PM MDT, Doppler radar was tracking a strong thunderstorm near
Trout Creek Pass, or 27 miles north of Decker Burn Scar, moving east
at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Buena Vista and Trout Creek Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3891 10597 3888 10598 3888 10594 3887 10593
      3885 10594 3881 10591 3877 10593 3877 10594
      3875 10594 3871 10599 3881 10614 3893 10601
TIME...MOT...LOC 1952Z 284DEG 10KT 3884 10600

kam
Local storm report, Jul 5, 2:16 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
216 PM MDT MON JUL 5 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     HEAVY RAIN       12 NE TWO BUTTES        37.69N 102.25W
07/03/2021  M1.34 INCH       PROWERS            CO   TRAINED SPOTTER

            MOST OF THE RAINFALL OCCURRED WITHIN 30
            MINUTES.

&&
Special weather statement, Jul 5, 2:22 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
222 PM MDT Mon Jul 5 2021

COZ081-082-052045-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
222 PM MDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TELLER AND WESTERN EL
PASO COUNTIES UNTIL 245 PM MDT...

At 222 PM MDT, Doppler radar was tracking a strong thunderstorm near
Divide, or 23 miles northwest of Colorado Springs, moving southeast
at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Woodland Park, Green Mountain Falls, Divide and Pikes Peak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3907 10529 3912 10516 3884 10497 3879 10524
TIME...MOT...LOC 2022Z 332DEG 16KT 3902 10518

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 6:20 PM MDTSpecial Weather StatementPUBTeller25 min
Jul 4, 6:26 PM MDTSevere Thunderstorm WarningPUBBaca42 min
Jul 4, 6:28 PM MDTSevere Thunderstorm WarningPUBKiowa41 min
Jul 4, 6:34 PM MDTSpecial Weather StatementPUBTeller26 min
Jul 4, 6:55 PM MDTSpecial Weather StatementPUBTeller35 min
Jul 4, 7:19 PM MDTSpecial Weather StatementPUBProwers41 min
Jul 4, 7:19 PM MDTSpecial Weather StatementPUBBaca41 min
Jul 4, 7:25 PM MDTSevere Thunderstorm WarningPUBProwers38 min
Jul 4, 7:29 PM MDTSpecial Weather StatementPUBFremont46 min
Jul 4, 7:30 PM MDTSevere Thunderstorm WarningPUBBaca17 min
Jul 4, 7:56 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas21 min
Jul 4, 8:00 PM MDTSevere Thunderstorm WarningPUBProwers30 min
Jul 4, 8:08 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers37 min
Jul 4, 8:09 PM MDTSevere Thunderstorm WarningPUBBaca51 min
Jul 4, 8:16 PM MDTSpecial Weather StatementPUBProwers44 min
Jul 4, 8:18 PM MDTSpecial Weather StatementPUBFremont42 min
Jul 4, 8:20 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers25 min
Jul 4, 8:25 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers35 min
Jul 4, 8:36 PM MDTFlash Flood WarningPUBProwers2 hr
Jul 4, 8:42 PM MDTSevere Thunderstorm WarningPUBBaca33 min
Jul 4, 8:44 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers31 min
Jul 4, 8:48 PM MDTFlash Flood Warning Considerable damage threatPUBCuster, Fremont85 min
Jul 4, 9:01 PM MDTSpecial Weather StatementPUBProwers44 min
Jul 4, 9:10 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas35 min
Jul 4, 9:22 PM MDTSevere Thunderstorm WarningPUBBent, Prowers38 min
Jul 4, 9:44 PM MDTSpecial Weather StatementPUB31 min
Jul 4, 9:56 PM MDTSpecial Weather StatementPUBBent34 min
Jul 5, 2:39 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 4 more18 hr
Jul 5, 12:45 PM MDTFlash Flood Warning Considerable damage threatPUBChaffee3 hr
Jul 5, 1:12 PM MDTSpecial Weather StatementPUBSaguache48 min
Jul 5, 1:25 PM MDTSpecial Weather StatementPUBMineral35 min
Jul 5, 1:52 PM MDTSpecial Weather StatementPUBChaffee38 min
Jul 5, 2:28 PM MDTSpecial Weather StatementPUBSaguache47 min
Jul 5, 2:51 PM MDTSevere Thunderstorm WarningPUBTeller24 min
Jul 5, 2:55 PM MDTSpecial Weather StatementPUBFremont35 min
Jul 5, 2:57 PM MDTSpecial Weather StatementPUBFremont33 min
Jul 5, 3:09 PM MDTSpecial Weather StatementPUBCuster36 min
Jul 5, 3:14 PM MDTSpecial Weather StatementPUBRio Grande31 min
Jul 5, 3:23 PM MDTSpecial Weather StatementPUBSaguache37 min
Jul 5, 3:29 PM MDTSpecial Weather StatementPUBAlamosa31 min
Jul 5, 3:44 PM MDTSpecial Weather StatementPUBCuster31 min
Jul 5, 3:53 PM MDTAreal Flood AdvisoryPUBCuster56 min
Jul 5, 4:02 PM MDTSpecial Weather StatementPUBAlamosa28 min
Jul 5, 4:08 PM MDTSpecial Weather StatementPUBAlamosa37 min
Jul 5, 4:11 PM MDTSpecial Weather StatementPUBCuster34 min
Jul 5, 4:34 PM MDTSevere Thunderstorm WarningPUBCuster, Saguache26 min
Jul 5, 4:47 PM MDTFlash Flood Warning Considerable damage threatPUBCuster, Huerfano3 hr
Jul 5, 4:52 PM MDTSpecial Weather StatementPUBCostilla38 min
Jul 5, 4:58 PM MDTSpecial Weather StatementPUBCuster32 min
Jul 5, 5:14 PM MDTSpecial Weather StatementPUBCostilla31 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.